# SDR SWIA2020060950974

- Difficulty date: May 7, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 39,794 hours, 34,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STRAP FS559.0 LBL 40 AND 27 APPROX HAS CORROSION.  (C-CHECK) RO 4/27/2020 REMOVED CORROSION AND RT STRAP FS559.0 WAS FOUND TO BE OUT OF LIMITS REF SRM. REPLACED ON MX#20971547, JOB 2742971. SEE CONTINUTION CARD FOR DETAILS.
